By Topic

DCC linear congruential graphs: a new class of interconnection networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
J. Opatrny ; Dept. of Comput. Sci., Concordia Univ., Montreal, Que., Canada ; D. Sotteau ; N. Srinivasan ; K. Thulasiraman

Let n be an integer and F={f1:1⩽i⩽t for some integer t} be a finite set of linear functions. We define a linear congruential graph G(F, n) as a graph on the vertex set V={0, 1, ..., n-1}, in which any x∈V is adjacent to fi(x) mod n, 1⩽i⩽t. For a linear function g, and a subset V1 of V we define a linear congruential graph G(F, n, g,V1) as a graph on vertex set V, in which any x∈V is adjacent to fi(x) mod n, 1⩽i⩽t, and any x∈V1 is also adjacent to g(x) mod n. These graphs generalize several well known families of graphs, e.g. the de Bruijn graphs. We give a family of linear functions, called DCC linear functions, that generate regular, highly connected graphs which are of substantially larger order than de Bruijn graphs of the same degree and diameter. Some theoretical and empirical properties of these graphs are given and their structural properties are studied

Published in:

IEEE Transactions on Computers  (Volume:45 ,  Issue: 2 )